Announcement

Collapse
No announcement yet.

what happens in medication induced dry eye?

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • what happens in medication induced dry eye?

    Hi

    dry eye induced from anti depressants
    Does anyone know what anti depressants do which effects the eye? do they interfere with a nerve which then causes dryness or causes signals that produce tears to be missdirected? Im getting abit worried because i just thought that if this is the case- if theres some nerve signal not functioning properlly or something, no amount of doing things to try to imoprove it so going to help, and might explain why nothing is helping so far?

    Dr G do you have any ideas?

    thanks
    I healed my dry eye with nutrition and detoxification. I'm now a Nutritional Therapist at: www.nourishbalanceheal.com . Join my dry eye facebook group: https://www.facebook.com/groups/420821978111328/
Working...
X